# SDR MASA2017083012582

- Difficulty date: August 30, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 33,956 hours, 26,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY LIGHT BATTERY INOPERATIVE.  REPLACED THE BATTERY PACK.
